Finite element convergence for the Joule heating problem with mixed boundary conditions

Jensen, Max and Målqvist, Axel (2013) Finite element convergence for the Joule heating problem with mixed boundary conditions. BIT Numerical Mathematics, 53 (2). pp. 475-496. ISSN 0006-3835

Full text not available from this repository.

Abstract

We prove strong convergence of conforming finite element approximations to the stationary Joule heating problem with mixed boundary conditions on Lipschitz domains in three spatial dimensions. We show optimal global regularity estimates on creased domains and prove a priori and a posteriori bounds for shape regular meshes.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0297 Numerical analysis
Depositing User: Max Jensen
Date Deposited: 19 Jun 2013 13:23
Last Modified: 19 Jun 2013 13:23
URI: http://sro.sussex.ac.uk/id/eprint/45511
📧 Request an update